| Model Number |
VLOCN308L |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
02/14/2018
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
According to the reporter, during a laparoscopic bypass procedure, while suturing with an instrument, when passing through the loop, ¿it opened up as the pulled it down to lock¿.There was no patient injury.